# SDR DALA2022122808451

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 59,925 hours, 42,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAP-TEST INSPECTION OF DENTS AT RHS FWD MOVABLE VANE, A DISBONDED AREA OF 4.750 IN LENGTH AND 2.000 IN WIDTH WAS FOUND ON THE RUB STRIP.   RT FWD MOVABLE VANE WAS REPAIRED IAW SRM 51-70-02-0G PAR. 15, 17A, AND SRM 57-53-01-2R-1 PAR. 4 D.
